Hi Bella, thank you so much for your reply. I'm sorry you are suffering the side effects also. I definitely think the injections cause headaches/foggy head along with all the other side effects as I don't normally suffer with these. I didn't feel so bad after the second injection but the third seemed much worse again. That is what is making me think I should just go for surgery. They want me to have the injections every month for two years - I really don't think I can last that long!! My onc did say I could have the oophorectomy when they first mentioned the injections it could be because I have healthcare insurance as since speaking to one of the breast nurses she said they don't do the op so much now as you can have the injections instead. I'm seeing my onc on Thursday so hopefully will find out more about my options then. I have just ordered the Ladycare magnet after reading the reviews about them on the forum and online - fingers crossed it helps I'm willing to try anything!
Hello Charlotte, I have had 2 injections so far and do feel hot most of the time, not just at night, I suffered from migraines before and the 2nd injection seems to have exacerbated these. The worst thing for me was the low mood, but this has not been so bad after my second injection, my body must be getting used to lower/loss of oestrogen. I am due next monthly injection on 16th and in Dec they will change to a 3monthly dose....bit skeptical, once its done there is no getting away from side effects.....were you offered the oophorectomy?
Welcome to the Forum but I am sorry that you find yourself here.
I am sorry to hear you are experiencing side effects and I am sure any users who have experience of this will be along soon to offer their support.
In the meantime you can always call our helpline on 0808 800 6000 who will be able to help talk through any questions you have on goserelin and offer a friendly ear. The opening hours are below.
Late opening Wednesday 9am-7pm
Hi all it's my first time posting so bare with me! Is anybody having goserelin injections at the mo? I have had 3 monthly injections so far with headaches as side effects and the night time hot flushes are getting a bit much. I am starting to think maybe I should go for the oophorectomy. Has anybody stuck with the injections and the side effects get better or did you opt for surgery??